# SDR UPS08M51710

- Difficulty date: February 12, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 61,148 hours, 11,009 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RIGHT L/E ACCESS PNL MATING SURFACE AFT OF NR 9 SLAT TRACK CRACKED.  REMOVED CRACKED SUPPORT ANGLE, FABRICATED AND INSTALLED REPLACEMENT SUPPORT ANGLE IAW MD-11 SRM 51-10-00, 51-21-01, 51-35-01 AND DPS 1.05-3.
